# SDR DALA2020011400272

- Difficulty date: January 8, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 66,879 hours, 24,905 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Intermittent
- Location: L3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3L SLIDE LIGHT ILLUMINATION IS INTERMITTENT. CORRECTIVE ACTION: R/R SENSOR IAW AMM 25-66-11. VERIFIED SLIDE BOTTLE PIN REMOVED AND DOOR ASSIST BOTTLE PIN REMOVED.
